# SDR AU000178

- Difficulty date: March 3, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bracket
- Part number: 3115184
- Condition: Corroded
- Location: Elevator
- Component: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR ATTACHMENT BRACKETS CORRODED.
